Uniqueness for positive solutions of p-Laplacian problem in an annulus
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 8 (1999) no. 1, p. 143-154
@article{AFST_1999_6_8_1_143_0,
     author = {Nabana, Eric},
     title = {Uniqueness for positive solutions of $p$-Laplacian problem in an annulus},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 8},
     number = {1},
     year = {1999},
     pages = {143-154},
     zbl = {0958.35046},
     mrnumber = {1721558},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1999_6_8_1_143_0}
}
Nabana, Eric. Uniqueness for positive solutions of $p$-Laplacian problem in an annulus. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 8 (1999) no. 1, pp. 143-154. http://www.numdam.org/item/AFST_1999_6_8_1_143_0/

[1] Coffman (C.V.) .- On the positive solutions of boundary value problems for a class of nonlinear differential equations, J. Diff. Eqns 3 (1967), pp. 92-111. | MR 204755 | Zbl 0152.08603

[2] Coffman (C.V.) . - Uniqueness of the ground state solution for Δu - u + u3 = 0 and a variational characterization for other solutions, Arch. Rational Mech. Anal. 46 (1972), pp. 81-95. | MR 333489 | Zbl 0249.35029

[3] Kolodner (I.I.) .- Heavy rotating string - a nonlinear eigenvalue problem, Comm. Pure Appl. Math. 8 (1955), pp. 395-408. | MR 71605 | Zbl 0065.17202

[4] Nabana (E.) and De Thelin (F.) .- Unicité de la solution radiale positive de l'équation quasilinéaire : Δpu + f(u, |x|) = 0, C. R. Acad. Sc. Paris 307 (1988), pp. 763-766. | MR 972076 | Zbl 0697.35053

[5] Nabana (E.) and De Thelin (F.) .- On uniqueness of positive solution for quasilinear elliptic equation, Nonlinear Analysis TMA 31, No 3/4 (1998), pp. 413-430. | MR 1487553 | Zbl 0885.35034

[6] Ni (W.M.) .- Uniqueness of solutions of nonlinear Dirichlet problems, J. Diff. Eqns 50 (1983), pp. 289-304. | MR 719451 | Zbl 0476.35033

[7] Ni (W.M.) and Nussbaum (R.D.) .- Uniqueness and nonuniqueness for positive radial solutions of Δu + f(u, r) = 0, Comm. Pure Appl. Math. 38 (1985), pp. 67-108. | MR 768105 | Zbl 0581.35021